Research ArticleOpen accessAbsolute Measures of Interindividual Variation: A Simulation StudyJosé Moral-de la RubiaJournal of Mathematics and Statistics, Vol. 22, Issue 1 · 4 Aug 2026 · 957 accessesView PDFCite
Author
1 article in our journalsJosé Moral-de la Rubia
School of Psychology, Universidad Autónoma de Nuevo León, Monterrey, MexicoArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.